# SDR ASAA2023032843021

- Difficulty date: March 28, 2023
- Submitted: April 29, 2023
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 70,835 hours, 36,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OPENING LOWER WEBB HAS SEVERAL CORROSION SPOTS. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO DOOR OPENING LOWER WEB IAW B737-700 SRM 51-40-02-0G-0W=1 O=.045 R=.038 L=2 D=.007.
